American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Gelu Popescu. Unitary invariants on the unit ball of $B(\mathcal{H})^n$. Trans. Amer. Math. Soc. 365 (2013) 6243-6267.
Abstract, references, and article information   
View Article: PDF

[2] Howard Becker. Cocycles and continuity. Trans. Amer. Math. Soc. 365 (2013) 671-719.
Abstract, references, and article information   
View Article: PDF

[3] Yves Cornulier, Yves Stalder and Alain Valette. Proper actions of wreath products and generalizations. Trans. Amer. Math. Soc. 364 (2012) 3159-3184.
Abstract, references, and article information   
View Article: PDF

[4] G. Ólafsson and B. Ørsted. Causal compactification and Hardy spaces. Trans. Amer. Math. Soc. 351 (1999) 3771-3792. MR 1458309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bruce A. Barnes. Representations of the $l\sp{1}$-algebra of an inverse semigroup . Trans. Amer. Math. Soc. 218 (1976) 361-396. MR 0397310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1